Graded Betti numbers of good filtrations
Bull. Korean Math. Soc. 2020 Vol. 57, No. 5, 1231-1240
Published online September 30, 2020
Kamran Lamei, Siamak Yassemi
University of Tehran; University of Tehran
Abstract : The asymptotic behavior of graded Betti numbers of powers of homogeneous ideals in a polynomial ring over a field has recently been reviewed. We extend quasi-polynomial behavior of graded Betti numbers of powers of homogenous ideals to $\ZZ$-graded algebra over Noetherian local ring. Furthermore our main result treats the Betti table of filtrations which is finite or integral over the Rees algebra.
Keywords : Betti numbers, good filtrations, vector partition function
MSC numbers : 13A30, 13D02, 13D40, 13B22
Supported by : The rst author also acknowledge the support of Iran's National Elites Foundation(INEF)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd